Metrics

From
Some Fixed Point Theorems for Multivalued Mappings in Banach Algebras and Application to Integral Inclusions by Mohamed Boumaiza Turkish Journal of Analysis and Number Theory. 2017, 5(2), 69-79 doi:10.12691/tjant-5-2-5
Views
8453
Html 7672
Abstract 781
06 April 2017 (publication date) through 30 June 2022 *
12.99 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3788
PDF1098
Epub914
XML1232
PPT0
Figures284
Tables260
Export: 2993
RIS949
BibTex1045
Endnote999
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com